The Tangent Bundle of a Ruled Surface.

R. Ganong; P. Russell

Mathematische Annalen (1985)

  • Volume: 271, page 527-548
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Ganong, R., and Russell, P.. "The Tangent Bundle of a Ruled Surface.." Mathematische Annalen 271 (1985): 527-548. <http://eudml.org/doc/163985>.

@article{Ganong1985,
author = {Ganong, R., Russell, P.},
journal = {Mathematische Annalen},
keywords = {decomposable ruled surface; sublinebundles of the tangent bundle; quotient surface},
pages = {527-548},
title = {The Tangent Bundle of a Ruled Surface.},
url = {http://eudml.org/doc/163985},
volume = {271},
year = {1985},
}

TY - JOUR
AU - Ganong, R.
AU - Russell, P.
TI - The Tangent Bundle of a Ruled Surface.
JO - Mathematische Annalen
PY - 1985
VL - 271
SP - 527
EP - 548
KW - decomposable ruled surface; sublinebundles of the tangent bundle; quotient surface
UR - http://eudml.org/doc/163985
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.